# SDR DL76L071160

- Difficulty date: September 1, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 47,464 hours, 7,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0205029001
- Part serial: 0479
- Condition: Destroyed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPATH LIGHTS INOP SEATS 6FG TO 20FG.  FOUND LIGHT ASSEMBLY SMASHED AT SEAT 6FG.  REPLACED BROKEN BULBS, LENSES AND BATTERY PACK CHARGER MODULE M9011.  ALL SEAT EPATH LIGHTS CK OK.
